# SDR CALA0600459

- Difficulty date: November 5, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N39343
- Make and model: Boeing 7373T0
- Aircraft serial: 23581
- Aircraft time: 59,995 hours, 27,239 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 654580733
- Condition: Cracked
- Location: Bs 294 S10r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN RT INTERCOSTAL ATTACH ANGLE AT STA 294, S10R.  THE ANGLE WAS REPLACED IAW SRM 51-40-02.
